# SDR DL73K020534

- Difficulty date: May 11, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 52,415 hours, 40,126 cycles
- Engine: Pwa JT8D15
- Engine time: 37,813 hours, 30,621 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

A/C RETURNED TO GATE DUE TO NR 2 FUEL FLOW INDICATION BEING ERRATIC.  DISCONTINUED T/O AT 70 KTS - GW 117.0.  NR 2 ENGINE FUEL FLOW WENT TO MAX THEN ZERO FUEL FLOW.  FOUND AFT CANNON PLUG ON FUEL FLOW TRANSMITTER DAMAGED.  REPLACED NR 2 ENGINE FUEL FLOW TRANSMITTER PER M/M.  RAN ENG LEAKS CKS OK.  REPLACED CANNON PLUG D828 GOING TO FUEL FLOW  TRANSMITTER.  FUEL FLOW IND OPS NORMAL.  REMOVED MCO/PLAC.
